# SDR USAA2012122100022

- Difficulty date: November 27, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACKS ON CABIN FLOOR STRUCTURE SUPPORT WEB UPPER ATTACH ANGLE CHORD BETWEEN BS1241 TO BS 1262, RBL 39.  REPLACED CABIN FLOOR STRUCTURE SUPPORT WEB UPPER ATTACH ANGLE CHORD BETWEEN BS 1241 TO BS 1262, RBL 39 IAW B767 SRM 51-40-02-0G FIG 3, 8, 12.
